Jump to content
CrazyBoards.org

Do either bupropion or lamotrigine cause weird visual things?


Recommended Posts

I swear for the past four or five days I have been seeing THINGS in my peripheral vision... like things moving. Like a shadow or animal or person but when I look there is nothing there. Just now I saw (in the corner of my eye) something move across my kitchen. At first I thought I had seen someone walk by our window, until I realised that from this angle I can't actually see out the window. 

It is weirding me the frick out.

Link to comment
Share on other sites

3 minutes ago, argh said:

I mirtazapined my ass

I burst out laughing at this.

I did start the alternating 150/300 bupropion thing about five days ago. So maybe it's that. I don't get dried out eyes from lamotrigine. But since I started the alternating bupropion thing, my left eye has been twitchy every other day, lol.

My vision isn't blurry at all... Just I am seeing these shadows moving in my peripheral vision. The other night, TWICE I thought I saw our cat or a mouse running by the wall. Nothing there.

Just now, notloki said:

Both Bupropion and Lamictal can do this, my money is on Lamictal.

It's so weird!!

Link to comment
Share on other sites

2 hours ago, argh said:

how is the 150/300 dose working out for you? can you feel the 300 days vs the 150 days?

 

Okay so far. Not really! I feel like the effects are building up slowly overall, if that makes sense? Today was a 150 day and I felt pretty good, we'll see how I feel tomorrow. 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...